MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO X SUTURE ANCHOR 5.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO X SUTURE ANCHOR 5.5MM; FASTENER, FIXATION
Catalog Number CM-9255
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign: france.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery, the anchor fractured during impaction and screwing.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5; d9; h2; h3; h6.The reported event could not be confirmed due to lack of product.The anchor was not returned.It cannot be determined if the anchor was fractured.The tip of the driver shaft is fractured.There is a lot of damage to the tip of the driver.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
During an intra-operative implantation on an unknown date, a suture anchor reportedly fractured during screwing/impaction.The procedure required placement of an additional implantable device to complete fixation, which resulted in a delay in treatment.The patient subsequently underwent increased monitoring.No environmental factors were reported.Attempts have been made and no further information has been provided.

Brand Name
QUATTRO X SUTURE ANCHOR 5.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key22034807
Report Number3006108336-2025-00016
Device Sequence Number9412118
Product Code MBI
UDI-Device Identifier00887868270277
UDI-Public(01)00887868270277(17)291018(10)67013872
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM-9255
Device Lot Number67013872
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown